MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MAJOR LAPAROTOMY PACK

MEDLINE INDUSTRIES, LP; MAJOR LAPAROTOMY PACK
Catalog Number DYNJ59177A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to facility on (b)(6) 2025 "a piece of hair was found inside of the basin that was from the pack (kit)".Per the facility "supplies were opened in a sterile fashion onto the or table and or table was set up, once procedure was started it was noted there was a piece of hair in the basin on the back table".Per the facility prophylactic antibiotics were given due to the hair being located.The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to facility on (b)(6) 2025 "a piece of hair was found inside of the basin that was from the pack (kit)".

Common Device Name
MAJOR LAPAROTOMY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21890862
Report Number1423395-2025-00036
Device Sequence Number8146687
Product Code LRO
UDI-Device Identifier10193489299496
UDI-Public10193489299496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ59177A
Device Lot Number24KLA891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight102 KG